# SDR A6WA202103087706

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 43,511 hours, 40,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35004405
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INWARD DENT COMMON TO SKIN AT FS718.00+14 TO FS718.00+16 STR16+1 AT FWD END TO STR16+.5 AT AFT END OF DENT.   ***AIRCRAFT REMOVED FROM SERVICE***  HAND PASSED DENT COMMON TO SKIN AT FS 718.00+14 TO FS718.00+16, STR16+1 AT FWD END TO STR16+.5, REF EA# AWAC - CRJ253-01582 REV IR DATED 3/6/202.
